Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 5, NWS Tampa Bay, FL

January 15, 2016Lee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 15, 2016, 11:47 AM EST for Lee County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 15, 2016, 11:47 AM EST (16:47 UTC)
Expired
Jan 15, 2016, 12:15 PM EST
In force
28 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lee County, FL

The radar

The Tampa radar (KTBW), 154 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 15, 10:35 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 4.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 458 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
458 m²/s²
0-3 km storm-relative helicity
518 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

124 
WUUS52 KTBW 151647
SVRTBW
FLC071-151715-
/O.NEW.KTBW.SV.W.0005.160115T1647Z-160115T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1147 AM EST FRI JAN 15 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEE COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 1215 PM EST

* AT 1146 AM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER LOVERS KEY
  STATE PARK...OR NEAR BONITA SPRINGS...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BONITA SPRINGS...LEHIGH ACRES...THREE OAKS...SOUTHWEST FLORIDA
  AIRPORT...SAN CARLOS PARK...HARLEM HEIGHTS...IONA...CYPRESS LAKE...
  VILLAS...ESTERO...PUNTA RASSA AND GATEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2634 8185 2637 8184 2636 8187 2639 8187
      2638 8184 2642 8185 2642 8187 2645 8186
      2646 8187 2643 8191 2640 8187 2644 8196
      2648 8197 2649 8201 2663 8156 2643 8156
      2642 8166 2632 8166 2632 8181
TIME...MOT...LOC 1646Z 263DEG 23KT 2641 8183 

HAIL...<.75IN
WIND...60MPH
 
$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 9:38 AM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Jan 15, 9:38 AM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
938 AM EST FRI JAN 15 2016

...SEVERE THUNDERSTORMS POSSIBLE TODAY MAINLY ALONG THE
   COAST...AND ALONG/SOUTH OF I-4...
...GALE WARNING TODAY NORTHERN/CENTRAL WATERS...
...MINOR COASTAL FLOODING POSSIBLE TODAY CITRUS AND LEVY COUNTIES...
...LAKE WIND ADVISORY TODAY...
...HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS TODAY...

.MORNING UPDATE...
A STRONG LOW PRESSURE SYSTEM CONTINUES TO IMPACT THE
REGION...WITH WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS ACROSS
THE EASTERN GULF AND FLORIDA PENINSULA. A NORTHWEST TO SOUTHEAST
ORIENTED LINE OF STORMS CONTINUES TO MARCH EASTWARD FROM THE
FLORIDA BIG BEND INTO THE FAR EASTERN GULF. THIS FEATURE WILL
CONTINUE ITS EASTWARD MOVEMENT...AFFECTING ALL OF WEST CENTRAL AND
SOUTHWEST FLORIDA BY THIS AFTERNOON. ADDITIONALLY...FURTHER
SOUTH...WHERE SLIGHTLY BETTER INSTABILITY EXISTS...A FEW DISCRETE
STORMS HAVE DEVELOPED OVER THE WATERS. AS THESE MOVE EASTWARD
TOWARD THE SOUTHWEST FLORIDA COAST...THEY HAVE SHOWN A GENERAL
WEAKENING TREND. THIS IS PROBABLY DUE TO THE COOLER SHELF WATERS
NEAR THE COAST. SHOULD THESE STORMS MANAGE TO HOLD TOGETHER AS
THEY APPROACH THE COAST...THEY WILL HAVE THE BETTER CHANCE OF
PRODUCING STRONG/DAMAGING WIND GUSTS AND POSSIBLY A TORNADO.
ELSEWHERE...STRONG GUSTY WINDS WILL ACCOMPANY ANY STRONGER
STORMS...AS A STRONG LOW LEVEL JET EXISTS JUST OFF THE SURFACE.

IN ADDITION TO THE POTENTIAL FOR STRONG/POSSIBLY SEVERE
STORMS...A BEVY OF MARINE HAZARDS WILL PERSIST. MARINE WINDS OF 25
TO 35 KNOTS...WITH GUSTS OF 40 KNOTS WILL PERSIST OVER THE
NORTHERN AND CENTRAL WATERS. A GALE WARNING WILL REMAIN IN EFFECT
THROUGH AT LEAST MID AFTERNOON...ALONG WITH SMALL CRAFT ADVISORY
OVER THE SOUTHERN WATERS. THE STRONG WINDS WILL CONTINUE TO
GENERATE DANGEROUS WAVES AND SWELL...LEADING TO HIGH SURF AND A
HIGH CHANCE OF DEADLY RIP CURRENTS AT AREA BEACHES.

THIS WILL ALL WRAP UP FAIRLY QUICKLY THIS AFTERNOON...AS A FRONT
SWEEPS EAST ACROSS THE PENINSULA...AND A DRIER MORE STABLE AIRMASS
OVERSPREADS THE REGION.

&&

.AVIATION (12Z TAFS)...
THE MAIN IMPACT TO TERMINALS THROUGH THE AFTERNOON WILL BE
PERIODS OF SHRA/TSRA...WITH POTENTIAL FOR SIGNIFICANT REDUCTIONS
IN VSBYS TO 1 MI OR LESS AT TIMES. IFR CIGS MAY ALSO EXIST WITHIN
HEAVIER SHOWERS/STORMS...ALONG WITH STRONG GUSTY WINDS. THIS
AFTERNOON...A FRONT WILL MOVE ACROSS THE AREA...BRINGING WESTERLY
WINDS AND DRIER CONDITIONS...AND LIKELY A RETURN TO VFR CONDITIONS
BY 00Z SATURDAY.

&&

.MARINE...
THE POTENTIAL FOR GALE TO SMALL CRAFT ADVISORY WINDS WILL
CONTINUE INTO THIS AFTERNOON. ADDITIONALLY...LARGE SWELL AND HIGH
WAVES WILL LINGER ACROSS THE WATERS INTO THIS EVENING. THIS WILL
ALL LEAD TO A CONTINUATION OF DANGEROUS BOATING CONDITIONS THROUGH
THE REMAINDER OF TODAY. BY TONIGHT...WHILE HIGH WAVES MAY PERSIST
FOR A TIME...WINDS SHOULD DECREASE FAIRLY QUICKLY AS THE PRESSURE
GRADIENT SLACKENS. RATHER LIGHT WINDS WILL CONTINUE THROUGH
SATURDAY...UNTIL ANOTHER STORM SYSTEM APPROACHES LATE SATURDAY
INTO SUNDAY...WHEN CAUTIONARY TO ADVISORY LEVEL WINDS WILL BE
POSSIBLE. AS WE HEAD INTO EARLY NEXT WEEK...A STRONG AREA OF HIGH
PRESSURE WILL GRADUALLY BUILD INTO THE REGION...WITH SEVERAL DAYS
OF ELEVATED NORTHERLY WINDS POSSIBLE. AT LEAS PERIODS OF
CAUTIONARY WINDS APPEAR PROBABLE DURING THIS TIME...WITH
EVENTUALLY FALLING BELOW HEADLINE CRITERIA BY MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  62  77  62 / 100   0  10  70
FMY  77  63  80  64 / 100   0   0  70
GIF  75  58  80  59 / 100   0  10  70
SRQ  72  63  76  62 / 100   0  10  70
BKV  74  55  77  57 / 100   0  10  70
SPG  73  63  76  61 / 100   0  10  70

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 9 PM EST THIS EVENING FOR
     COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-
     COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.

     LAKE WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     COASTAL CHARLOTTE-COASTAL CITRUS-COASTAL HERNANDO-
     COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL LEVY-COASTAL
     MANATEE-COASTAL PASCO-COASTAL SARASOTA-DESOTO-HARDEE-
     HIGHLANDS-INLAND CHARLOTTE-INLAND CITRUS-INLAND
     HERNANDO-INLAND HILLSBOROUGH-INLAND LEE-INLAND LEVY-
     INLAND MANATEE-INLAND PASCO-INLAND SARASOTA-PINELLAS-
     POLK-SUMTER.

     HIGH SURF ADVISORY UNTIL 9 PM EST THIS EVENING FOR COASTAL
     CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
     MANATEE-COASTAL SARASOTA-PINELLAS.

     COASTAL FLOOD ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     COASTAL CITRUS-COASTAL LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
     THIS EVENING FOR COASTAL WATERS FROM ENGLEWOOD TO
     TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
     TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
     FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
     WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT
     20 TO 60 NM.

     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
     WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
     COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER
     FL OUT 20 NM-WATERS FROM ENGLEWOOD TO TARPON SPRINGS
     FL OUT 20 TO 60 NM-WATERS FROM TARPON SPRINGS TO
     SUWANNEE RIVER FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     CHARLOTTE HARBOR AND PINE ISLAND SOUND-COASTAL WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-WATERS
     FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     TAMPA BAY WATERS.

&&

UPDATE/AVIATION/MARINE...84/AUSTIN
UPPER AIR/CLIMATE...18/FLEMING
LONG TERM/DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Jan 15, 5:50 AM EST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
550 AM EST FRI JAN 15 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-160200-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
550 AM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND A FEW OF THE
STORMS COULD BECOME STRONG TO SEVERE AND PRODUCE DAMAGING WIND
GUSTS AND AN ISOLATED TORNADO. OTHERWISE...LOCALLY HEAVY RAINFALL
AND FREQUENT DEADLY LIGHTNING STRIKES WILL ACCOMPANY THE STORMS.

...MARINE IMPACTS...
WIND SPEEDS OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
ARE EXPECTED TODAY WHICH WILL CREATE HAZARDOUS BOATING CONDITIONS
FOR SMALL CRAFT OPERATORS. WINDS AND SEAS WILL BEGIN TO SUBSIDE
LATER TODAY INTO TONIGHT.

...WATERSPOUT IMPACT...
ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR WATERSPOUT
DEVELOPMENT. MARINERS SHOULD BE ON THE LOOKOUT FOR WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...THUNDERSTORM IMPACT...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED LATE
SATURDAY NIGHT INTO SUNDAY MORNING. A FEW OF THE STORMS COULD
BECOME STRONG TO SEVERE AND PRODUCE STRONG GUSTY WINDS...LOCALLY
HEAVY RAINFALL...FREQUENT DEADLY LIGHTNING STRIKES...AND AN
ISOLATED TORNADO.

...MARINE IMPACTS...
WIND SPEEDS WILL INCREASE TO BETWEEN 20 TO 25 KNOTS WITH SOME
HIGHER GUSTS ONCE AGAIN SATURDAY NIGHT INTO SUNDAY WHICH WILL
CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

In the hours before

Local storm report, Jan 15, 10:21 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1021 AM EST FRI JAN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     MARINE TSTM WIND 2 SE PORT CHARLOTTE     26.96N 82.08W
01/15/2016  E41.00 MPH       CHARLOTTE          FL   MESONET

            A WXFLOW STATION IN PORT CHARLOTTE...XCHL...RECORDED A 41
            MPH/36 KNOT MARINE WIND GUST.

&&

FLEMING
Special weather statement, Jan 15, 10:45 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1045 AM EST FRI JAN 15 2016

FLZ052-056-057-061-160-162-165-251-255-260-262-265-151715-
INLAND MANATEE FL-INLAND SARASOTA FL-COASTAL SARASOTA FL-
INLAND CHARLOTTE FL-INLAND LEE FL-HIGHLANDS FL-POLK FL-
COASTAL CHARLOTTE FL-INLAND HILLSBOROUGH FL-DESOTO FL-COASTAL LEE FL-
HARDEE FL-
1045 AM EST FRI JAN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR DESOTO...SOUTHEASTERN SARASOTA...
CHARLOTTE...HARDEE...LEE...HIGHLANDS...SOUTHEASTERN POLK AND EASTERN
MANATEE COUNTIES UNTIL 1215 PM EST...

AT 1044 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
WAUCHULA TO CAPE CORAL...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...NORTH PORT...BONITA SPRINGS...PUNTA
GORDA...SEBRING...AVON PARK...ARCADIA...WAUCHULA...LAKE PLACID...PORT
CHARLOTTE...LEHIGH ACRES...SEBRING REGIONAL AIRPORT...BABCOCK
RANCH...ST. JAMES CITY...BUCKINGHAM...MATLACHA...EAST DUNBAR...
SOUTHWEST FLORIDA AIRPORT AND IONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST FOR SOUTHWESTERN
FLORIDA.

LAT...LON 2646 8187 2641 8189 2641 8187 2640 8187
      2643 8212 2649 8218 2644 8208 2663 8223
      2668 8207 2694 8206 2696 8207 2666 8224
      2765 8232 2767 8114 2749 8121 2721 8096
      2703 8156 2643 8156 2632 8181
TIME...MOT...LOC 1544Z 249DEG 59KT 2764 8190 2656 8196

RHW
Local storm report, Jan 15, 10:47 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1047 AM EST FRI JAN 15 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     MARINE TSTM WIND 2 S BOCA GRANDE         26.72N 82.26W
01/15/2016  M41 MPH          LEE                FL   MESONET

            MESONET STATION 2 S BOCA GRANDE /XBCG/
            RECORDED A 41 MPH/36 KNOT MARINE WIND GUST.

&&

FLEMING
Special weather statement, Jan 15, 11:09 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1109 AM EST FRI JAN 15 2016

FLZ043-052-251-151700-
SUMTER-POLK-INLAND HILLSBOROUGH-
1109 AM EST FRI JAN 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HILLSBOROUGH AND POLK COUNTIES...

AT 1107 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WEKIWA SPRINGS STATE PARK TO 10 MILES EAST OF
GREATER SUN CENTER...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKELAND...PLANT CITY...WINTER HAVEN...HAINES CITY...BARTOW...LAKE
WALES...AUBURNDALE...FISH HAWK...LAKELAND LINDER AIRPORT...FUSSELS
CORNER...COMBEE SETTLEMENT...JAN PHYL VILLAGE...MEDULLA...
POINCIANA...FORT MEADE...LAKE ALFRED...CROOKED LAKE PARK...
MULBERRY...DUNDEE AND FROSTPROOF.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2766 8229 2839 8196 2834 8195 2835 8166
      2826 8166 2826 8156 2814 8152 2814 8146
      2809 8145 2808 8135 2801 8138 2806 8145
      2800 8142 2800 8139 2792 8131 2786 8130
      2783 8122 2768 8114
TIME...MOT...LOC 1607Z 319DEG 12KT 2875 8142 2767 8220

RHW
Local storm report, Jan 15, 11:19 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1119 AM EST FRI JAN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     MARINE TSTM WIND 4 WNW FORT MYERS BEACH  26.48N 82.01W
01/15/2016  M48 MPH          GMZ836             FL   MESONET

            A HOME WEATHER STATION IN PUNTA RASSA RECORDED A 48
            MPH/42 KNOT MARINE WIND GUST.

&&

FLEMING
Local storm report, Jan 15, 11:45 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1145 AM EST FRI JAN 15 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     TSTM WND GST     SOUTHWEST INTERNAT      26.54N 81.75W
01/15/2016  M60 MPH          LEE                FL   ASOS

            ASOS STATION SOUTHWEST FLORIDA INTERNATIONAL
            AIRPORT /RSW/ MEASURED A 60 MPH/52 KNOT
            THUNDERSTORM WIND GUST.

&&

FLEMING

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:59 AM ESTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota66 hr
Jan 15, 3:59 AM ESTSmall Craft AdvisoryTBW15 hr
Jan 15, 3:59 AM ESTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota17 hr
Jan 15, 4:00 AM ESTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more11 hr
Jan 15, 6:59 AM ESTSpecial Marine WarningTBW2 hr
Jan 15, 7:47 AM ESTSevere Thunderstorm WarningTBWCitrus, Levy58 min
Jan 15, 8:24 AM ESTSpecial Marine WarningTBW96 min
Jan 15, 8:45 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Hillsborough, Pasco, Sumter75 min
Jan 15, 8:52 AM ESTSpecial Marine WarningTBW38 min
Jan 15, 9:36 AM ESTSpecial Marine WarningTBW54 min
Jan 15, 9:46 AM ESTSpecial Marine WarningTBW59 min
Jan 15, 9:46 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee59 min
Jan 15, 10:01 AM ESTSpecial Weather StatementTBWHillsborough, Manatee, Pinellas, Polk, Sarasota, Sumter59 min
Jan 15, 10:08 AM ESTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Lee37 min
Jan 15, 10:28 AM ESTSpecial Marine WarningTBW62 min
Jan 15, 10:45 AM ESTAreal Flood AdvisoryTBWCharlotte, Lee2 hr
Jan 15, 10:45 AM ESTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee90 min
Jan 15, 10:52 AM ESTTornado WarningTBWLee23 min
Jan 15, 11:09 AM ESTSpecial Weather StatementTBWPolk51 min
Jan 15, 11:28 AM ESTSevere Thunderstorm WarningTBWLee16 min
Jan 15, 11:31 AM ESTSpecial Marine WarningTBW44 min
Jan 15, 12:17 PM ESTSpecial Weather StatementTBWHighlands43 min
Jan 15, 12:50 PM ESTAreal Flood AdvisoryTBWLee55 min
Jan 15, 2:24 PM ESTBeach Hazards StatementTBWManatee, Sarasota56 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.